# SDR UPS01836793

- Difficulty date: August 11, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 83,860 hours, 27,062 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,3 STA 160 FLOORBEAM IS CORRODED BEYOND LIMITS AT RBL 38. REPAIRED FLOORBEAM IAW 8110-3 APPROVED DH SK 866-956.
